Compare to the active ingredients of vicks dayquil cold and flu. Multi-symptom relief. Pain reliever, fever reducer, cough suppressant, nasal decongestant.

Buy Now From Amazon

Product Review

Compare to the active ingredients of vicks dayquil cold and flu. Multi-symptom relief. Pain reliever, fever reducer, cough suppressant, nasal decongestant.

  • EFFECTIVE: Compare GoodSense Daytime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks DayQuil Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. They all combine to create an effective cold and flu medicine
  • COLD AND FLU MEDICINE: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion
  • DAYTIME COLD AND FLU LIQUID: GoodSense Daytime Cold and Flu Multi-Symptom Relief provides throughout the day cold care. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Does not contain alcohol
  • MULTI-SYMPTOM COLD AND FLU RELIEF: This cold and flu medicine works as a pain reliever, fever reducer, cough suppressant and nasal decongestant
  • DIRECTIONS FOR COLD CARE: Take only as directed - see overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12 years and over: 30 mL every 4 hrs. Children 6 to under 12 years: 15 mL every 4 hours. Children 4 to under 6 years: ask a doctor. Children under 4 years: do not use

Similar Products

GoodSense Nighttime Cold and Flu Relief Liquid, Cherry Flavor, 12 Fluid OunceBasic Care Night Time Cold & Flu, Cherry, 12 OunceGoodSense Tussin DM Cough and Chest Congestion , 8 Fluid OunceWellness Basics Multi-Symptom Daytime Cold & Flu Relief Softgel, 48 CountVicks NyQuil and DayQuil SEVERE Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo, Relieves Sore Throat, Fever, and Congestion, Day or NightValuMeds Non-Drowsy Cold & Flu (48 Softgels) Multi-Symptom Relief for Congestion, Headache, Sore Throat, Aches and Pains, Fever | AcetaminophenGoodSense Nasal Decongestant Phenylephrine HCl 10 mg tablets, 72-countDayQuil and NyQuil Severe with Vicks VapoCOOL Cough, Cold & Flu Relief Liquid, 2x12 Fl Oz Combo - Relieves Sore Throat, Fever, and Congestion, Day or NightBasic Care Daytime and Nighttime Cold & Flu, 48 CountVicks NyQuil SEVERE Cough Cold and Flu Nighttime Relief Berry Flavor Liquid Twin Pack, 2x12 Fl Oz - Relieves Nighttime Sore Throat, Fever, Congestion